C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 4F DL FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Catalog Number |
S1294108 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by customer that one of the picc lumens had a leak.Additional information received (b)(6) 2023: it was reported by the customer ¿there was a crack in the proximal end of the purple lumen.Tape was over this area, and when tape was removed to change the dressing, blood started coming out of the crack in the lumen.There was no leakage noted prior to this.Patient has perforated diverticulum.He was on tpn.Picc placed on 8/8 and leaked on 8/16 secured with statlock and sorbaview dressing.Tpn was stopped for about 4 hours while picc was replaced.There was no harm to the patient.".